# SDR SWAA2024082015394

- Difficulty date: July 22, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 19,599 hours, 10,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 540 LBL 1 AT CENTER WING BOX 2024-453402<[01] REPLACED ANGLE LOCATED STA 540 LBL 0.0 TO LBL 24.75 AT CENTER WING BOX IAW B737-800 SRM 51-40-02 AND DWG 143A0060 SHEET 64 REV-.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
